# SDR 02FDEA00752

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 38,371 hours, 7,756 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE ON DEPARTURE.  ATTEMPTED PROCEDURES IAW QRH FOR "GEAR PRIMARY OR SECONDARY LIGHTS ILLUMINATED WITH GEAR HANDLE UP" BOTH LIGHTS REMAINED ON .  DUMPED 96K FUEL ON RTB LANDING AND ROLLOUT UNEVENTFUL.  R&R MLG CONTROL VALVE PER MM 32-31-20-4 OPS LEAK/CHKS GOOD.  ADJUSTED MLG GEARWELL DOOR PUSHRODS PER MM 32-31-00-5.  DOORS OPS CHECKS GOOD.  PERFORMED LANDING GEAR SWING.  ALL INDICATIONS /FUNCTIONS NORMAL.  A/C OK FOR SERVICE.
